# SDR ASAA2019092930842

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,802 hours, 14,182 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 SOURCE OFF LIGHT ILLUMINATED AT TOP OF DESCENT. RAN QRH SOURCE OFF CHECKLIST. SOURCE OFF LIGHT EXTINGUISHED WHEN APU RUNNING AND ON BUS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-21 TASK 823. ALL CHECK NORMAL DETERMINED TO BE AN INTERMITTENT FAULT. CREW PERFORMED ENG RUN AND GROUND VERIFICATION WAS SUCCESSFUL. A/C OK FOR SVC. NO FAULT NOTED AT THIS TIME.
